# SDR C2XA04CL080

- Difficulty date: August 12, 2004
- Submitted: August 18, 2004
- Operation: Air carrier
- Aircraft: N14939
- Make and model: Emb EMB-145ER
- Aircraft serial: 145030
- Aircraft time: 14,771 hours, 12,773 cycles
- Engine: Allsn AE3007A
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CLE FLIGHT NR 2153, CREW REPORTED THAT THE EMERGENCY LIGHT ON THE GALLEY SERVICE DOOR IS INOPERATIVE.  MAINTENANCE INSPECTED SYSTEM AND FOUND A LOOSE CONNECTION ON THE EMERGENCY LIGHT.  MAINTENANCE RESECURED THE CONNECTION.  ALL OPERATIONAL CHECKS WERE GOOD.
